MathSciNet Relay Station
MathSciNet bibliographic data
MR737242 46L50 (28A99)
Yeadon, F. J. Finitely additive measures on projections in finite $W\sp{\ast} $-algebras. Bull. London Math. Soc. 16 (1984), no. 2, 145–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement